# SDR DALA1220339230

- Difficulty date: March 6, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 29,618 hours, 21,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 750-773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT CUSP WEB HAS CORROSION BETWEEN BS 750-773.  REMOVED CORROSION IN MAIN CABIN AT LT CUSP WEB  IAW SRM VOL 2 51-10-03 PG 46-49 AND MD90 SRM VOL1 53-00-01.  FOUND OUT OF LIMITS IAW SRM 53-00-01 VOL 1 FIG 3.  REMOVED AND REPLACED FILLER AND DOUBLER IAW SRM 53-20-02 FIG 6 SH 1 AND ER/A 501651-14 REV ORIG.  DURING HMV AT SAA/SAT.
